Title of article
Permanence and periodic solution in competitive system with feedback controls
Author/Authors
Yanni، نويسنده , , Xiao and Sanyi، نويسنده , , Tang and Jufang، نويسنده , , Chen، نويسنده ,
Issue Information
روزنامه با شماره پیاپی سال 1998
Pages
5
From page
33
To page
37
Abstract
Sufficient conditions are derived for the permanence and existence of globally asymptitically stable in a two species competitive system with feedback controls. It is shown that the controls can save extinction of the species.
Keywords
feedback control , Global atttractivity , Permanence , Periodic Solution
Journal title
Mathematical and Computer Modelling
Serial Year
1998
Journal title
Mathematical and Computer Modelling
Record number
1591014
Link To Document